# SDR CALA9701136

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MOUNT BRACKETS CRACKED AT ALL FOUR CORNER AREAS WHERE NUMBER 2 LEADING EDGE FLAP ACTUATOR MOUNTS, INSIDE LEADING EDGE.  LENGTH .75.  FABRICATED AND INSTALLED NEW MOUNT BRACKET PER MM 27-91-1.
